Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 29, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 4, 2007, 3:25 AM CDT for Rock Island County, Illinois. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 4, 2007, 3:25 AM CDT (08:25 UTC)
- Expired
- Jul 4, 2007, 9:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
County Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 16 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:39 AM CDT | FLASH FLOOD | Carbon Cliff, IL | 1 TO 2 FEET OF WATER OVER NORTH 1ST STREET. CARBON CLIFF OUT OF BANKS. |
| Jul 4, 5:39 AM CDT | HEAVY RAIN 3.5 | Carbon Cliff, IL | STILL RAINING AT MEASUREMENT TIME. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 2.88 | Moline, IL | ROCK RIVER DCP. DELAYED REPORT. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 3.09 | 4 Ssw Hillsdale, IL | ROCK RIVER DCP NEAR JOSLIN. DELAYED REPORT. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 3.65 | Rock Island, IL | DCP. DAM 15. DELAYED REPORT. |
| Jul 4, 7:00 AM CDT | HEAVY RAIN 5.39 | 1 N Moline, IL | COCORAHS OBSERVATION |
| Jul 4, 8:12 AM CDT | HEAVY RAIN 4.6 | Carbon Cliff, IL | EVENT TOTAL |
| Jul 4, 8:46 AM CDT | HEAVY RAIN 3.59 | Rock Island, IL | BETWEEN 2 AND 3 AM 1.24 INCHES OF RAIN FELL. STORM TOTAL BETWEEN 1 AND 6 AM WAS 3.59 INCHES. SEVERAL NEIGHBORS REPORTED WATER IN THEIR BASEMENTS. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 040825
FFWDVN
ILC161-041430-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 AM CDT WED JUL 4 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
* UNTIL 930 AM CDT
* AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
GROVE...SILVIS...MILAN...COAL VALLEY...ANDALUSIA AND MOLINE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4153 9025 4152 9036 4149 9038 4145 9044
4140 9044 4134 9051 4134 9089 4134 9101
4160 9016
$$
MCCLURE2 follow-up statements
000
WGUS73 KDVN 040920
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
420 AM CDT WED JUL 4 2007
ILC161-041430-
ROCK ISLAND IL-
420 AM CDT WED JUL 4 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR ROCK
ISLAND COUNTY...
AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COAL
VALLEY...SILVIS...ROCK ISLAND...MOLINE AND EAST MOLINE
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IS EXPECTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4153 9025 4152 9036 4149 9038 4145 9044
4140 9044 4134 9051 4135 9077 4139 9086
4160 9016
$$
ERVIN000
WGUS73 KDVN 041426
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT WED JUL 4 2007
ILC161-041436-
ROCK ISLAND IL-
926 AM CDT WED JUL 4 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 AM CDT FOR ROCK ISLAND
COUNTY...
THE SHERIFF DEPARTMENT REPORTS NO KNOWN PROBLEMS IN EITHER THE
COUNTY OR THE ILLINOIS METROPOLITAN AREA.
LAT...LON 4153 9025 4152 9036 4149 9038 4145 9044
4140 9044 4134 9051 4135 9077 4139 9086
4160 9016
$$
08What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 3:00 PM CDT, 12 hours 25 minutes earlier.
Area forecast discussion, Jul 3, 3:00 PM CDT, 12 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT TUE JUL 3 2007 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT AND WEDNESDAY BRINGING YET ANOTHER ROUND OF RAIN TO THE AREA. AFTER A RELATIVELY PLEASANT THURSDAY...VERY WARM AND HUMID CONDITIONS ARE EXPECTED FOR THE WEEKEND. && .SHORT TERM...TONIGHT AND WEDNESDAY... NONLINEAR PROCESSES ARE THE DOMINATE DRIVING FACTOR DURING THE TIME PERIOD. OUTFLOW FROM THE OVERNIGHT MCS IS MAINLY CONFINED TO THE PLAINS. HOWEVER...SATELLITE SHOWS A RESPECTABLE SHORTWAVE MOVING THROUGH IOWA INTO AN AXIS OF 70 TDS WHICH IS INITIATING CONVECTION. VISIBLE SATELLITE ALSO SHOWS ANOTHER FEATURE MOVING QUICKLY SOUTHEAST THROUGH MISSOURI/ILLINOIS. NOT ENTIRELY SURE...BUT THIS MIGHT BE A GRAVITY WAVE EMANATING FROM THE OVERNIGHT MCS. SHORT WAVE/VORT MAX TO FIRE SOME ISOLATED TO SCATTERED CONVECTION THROUGH SUNSET BEFORE ANOTHER...AND PERHAPS MORE SIGNIFICANT SHORT WAVE/VORT MAX ARRIVES LATER TONIGHT. THIS SECOND RIPPLE SHOULD FIRE OFF ANOTHER MCS ALONG/AHEAD OF THE COLD FRONT. FRONT SHOULD BE SQUARELY ACROSS THE CWFA COME 12Z WEDNESDAY AND SHOULD SLOWLY EXIT AREA DURING THE DAY. TEMPERATURES TRICKY DEPENDING ON CLOUD COVER... PRECIP...AND POTENTIAL COLD POOL. OVERNIGHT CONVECTION SHOULD DECAY DURING THE MORNING WITH POSSIBLY ANOTHER ROUND FIRING WEDNESDAY AFTERNOON. ...08... .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY... WEDNESDAY NIGHT THROUGH THURSDAY NIGHT REMAIN ACTIVE WITH THE FRONT SLOWLY SAGGING SOUTH OF THE FORECAST AREA WEDNESDAY NIGHT...AND THEN A SECONDARY SHORTWAVE MOVING ACROSS MN AND WI THURSDAY. WEDNESDAY NIGHT WITH THE FRONT STILL IN THE VICINITY...A WEAK SHORTWAVE MOVES ACROSS THE BOUNDARY AND GENERATES ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DURING THE EVENING. DO NOT EXPECT THIS TO BE SEVERE...BEING ON THE NORTH SIDE OF THE BOUNDARY...BUT WILL HAVE TO WATCH. THE BOUNDARY IS FINALLY SOUTH OF THE FORECAST AREA BY THURSDAY MORNING. A SHORTWAVE DROPPING SOUTHEAST THROUGH THE FLOW ON THURSDAY AFTERNOON AND EVENING IS LIKELY TO PRODUCE A BAND OF SHOWERS AND THUNDERSTORMS...BUT FOR NOW IT APPEARS THAT IT WILL STAY NORTH OF THE FORECAST AREA...AND HAVE LEFT POPS OUT FOR NOW. LATER SHIFTS WILL HAVE TO REEVALUATE THE TRACK OF THIS WAVE...AS JUST A SMALL SHIFT SOUTH WILL BRING IT TO OUR NORTHEASTERN MOST COUNTIES. TEMPERATURES THROUGH THE PERIOD WILL REMAIN A LITTLE ABOVE NORMAL. FRIDAY THROUGH AT LEAST THE EARLY PART OF SUNDAY ARE THE QUIET BUT WARM PERIODS OF THE FORECAST...WITH A WEAK SURFACE RIDGE MOVING ACROSS THE FORECAST AREA ON FRIDAY...AND SOUTHWEST FLOW DEVELOPING OVER THE AREA FOR SATURDAY AND SUNDAY. A LARGE SCALE UPPER LEVEL RIDGE BUILDS OVER THE PLAINS FRIDAY...THEN SLOWLY FLATTENS THROUGH SATURDAY AND SUNDAY. LACK OF MOISTURE RETURN SHOULD KEEP THE FORECAST DRY THROUGH EARLY SUNDAY. THERE WILL BE A GRADUAL WARMING TREND AFTER THE SOUTHWEST FLOW DEVELOPS...AND BY SATURDAY AND SUNDAY TEMPERATURES WILL BE PUSHING THE LOW 90S AGAIN. SUNDAY NIGHT THROUGH TUESDAY BECOMES ACTIVE AGAIN. THE FLATTENING UPPER LEVEL RIDGE ALLOWS A SURFACE LOW TO DEVELOP OVER THE WESTERN PLAINS IN THE MT/WY AREA...WITH A BOUNDARY DRAPED EAST OF IN INTO MN. THIS IS LINKED TO A FAIRLY STRONG SHORTWAVE MOVING ACROSS THE TOP OF THE RIDGE IN CANADA...WITH A STRONGER SURFACE LOW UP THERE. THIS BOUNDARY SLOWLY SAGS SOUTH TOWARDS THE FORECAST AREA...GETTING CLOSE ENOUGH FORE SOME PRECIP CHANCES LATE SUNDAY...AND DRAPED ACROSS THE AREA ON MONDAY FOR YET MORE PRECIP CHANCES. WHERE FRONT GOES FROM HERE IS HIGHLY QUESTIONABLE AS MODELS DIVERGE...WITH SOME CONTINUING TO MOVE THE FRONT SOUTH AND OTHERS LINGERING NEARBY. ON MODELS THAT MOVE IT SOUTH...THE NORTHWEST FLOW IS STRONGER AND THE SURFACE RIDGE BUILDS IN MORE QUICKLY...WITH WEAKER FEATURES ON THE OTHERS. HAVE PUT IN PRECIP CHANCES MONDAY NIGHT AND TUESDAY FOR NOW...EXPECTING THAT THIS SYSTEM MAY SLOW DOWN SOME...AND HAVE GONE TOWARDS THE MORE CLIMATOLOGICALLY NORMAL WEAKER FEATURES. TEMPERATURES MODERATE FROM SUNDAYS WARMER TEMPS INTO MONDAY AND TUESDAY. ...LE... && .AVIATION... OUTFLOW FROM THE NOCTURNAL MCS HAS BEEN CONFINED TO THE PLAINS STATES BUT A WEAK VORT MAX/SHORTWAVE IS MOVING THROUGH IOWA. THIS FEATURE IS STARTING TO INITIATE CONVECTION THIS AFTERNOON IN THE AXIS OF 70 DEW POINTS. OTHER THAN VCTS...AFFECTS ON TAF SITES THROUGH 00Z SHOULD BE MINIMAL. A MORE SIGNIFICANT SHORT WAVE/VORT MAX ARRIVES AROUND 03Z AND SHOULD FIRE OFF ANOTHER NOCTURNAL MCS ALONG/AHEAD OF THE COLD FRONT. NONLINEAR PROCESSES ARE THE DRIVING FORCE REGARDING THE FORMATION OF THE MORE SIGNIFICANT MCS. TSRA WILL LIKELY AFFECT EACH TAF SITE SOMETIME AFTER 03Z. GIVEN HIGH TDS... POTENTIAL THERE FOR MVFR VSBYS/CIGS AND POSSIBLY SOME IFR VSBYS. ...08... && DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 08/LE
Hazardous weather outlook, Jul 3, 5:01 AM CDT, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 501 AM CDT TUE JUL 3 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-041015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 501 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE NORTH OF INTERSTATE 80 THIS AFTERNOON. A LARGER CLUSTER OF SHOWERS AND THUNDERSTORMS SHOULD AFFECT THE ENTIRE OUTLOOK AREA TONIGHT. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF SEVERE STORMS FOR LOCATIONS NORTH OF A LINE FROM FREEPORT ILLINOIS...TO BELLE PLAINE IOWA THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS OF 60 MPH AND LARGE HAIL. HOWEVER...IF A STRONG ISOLATED STORM CAN DEVELOP IN NORTHEAST IOWA OR EXTREME NORTHWEST ILLINOIS THIS AFTERNOON...THERE IS A SMALL POTENTIAL FOR TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE REGION WEDNESDAY AFTERNOON. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A LINE FROM GALENA ILLINOIS...TO BELLE PLAINE IOWA WEDNESDAY. THE MAIN THREAT FROM THESE STORMS IS EXPECTED TO BE GUSTY WINDS AND LARGE HAIL...IN ADDITION TO ISOLATED HEAVY RAINFALL. THESE STORMS SHOULD WEAKEN AND MOVE OUT THE OUTLOOK AREA WEDNESDAY EVENING. THE NEXT CHANCE FOR THUNDERSTORMS WILL ENTER THE REGION MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT NORTH OF HIGHWAY 30. ERVIN
In the hours before
Local storm report, Jul 4, 1:26 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
126 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM FLASH FLOOD CLINTON 41.84N 90.23W
07/04/2007 CLINTON IA LAW ENFORCEMENT
4 FEET OF STANDING WATER AT 1400 BLOCK OF SOUTH 15TH
STREET IN SOUTHWEST CLINTON.
&&
ERVINLocal storm report, Jul 4, 1:40 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
140 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM FLASH FLOOD CLINTON 41.84N 90.23W
07/04/2007 CLINTON IA LAW ENFORCEMENT
WATER RESCUE FROM VEHICLE AT 1200 BLOCK OF SOUTH 2ND
STREET IN CLINTON.
&&
ERVINSpecial weather statement, Jul 4, 2:41 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 241 AM CDT WED JUL 4 2007 IAZ053-065-066-068-ILZ009-015>018-040900- BUREAU IL-CEDAR IA-CLINTON IA-HENRY IL-JONES IA-PUTNAM IL- ROCK ISLAND IL-SCOTT IA-WHITESIDE IL- 241 AM CDT WED JUL 4 2007 ...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN... STRONG THUNDERSTORMS WILL PERSIST THROUGH 4 AM. THE STORMS WILL BRING TORRENTIAL RAIN WITH RAINFALL RATES AVERAGING 1 TO 2 INCHES IN LESS THAN ONE HOUR. EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. THE STORMS WILL ALSO BRING FREQUENT AND VIVID LIGHTNING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
Local storm report, Jul 4, 3:02 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD CHARLOTTE 41.96N 90.47W
07/04/2007 CLINTON IA LAW ENFORCEMENT
DEEP CREEK IN CHARLOTTE OUT OF BANKS. FIRE DEPT
SANDBAGGING RESIDENCES.
&&
ERVINLocal storm report, Jul 4, 3:04 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
304 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD MAQUOKETA 42.07N 90.67W
07/04/2007 JACKSON IA LAW ENFORCEMENT
HIGHWAY 64 CLOSED WITH 3 FT WATER OVER ROAD ON EAST SIDE
OF MAQUOKETA. WATER OVER TOP OF SQUAD CAR HOODS WITH
MAJOR FLOODING IN MAQUOKETA.
&&
ERVINLocal storm report, Jul 4, 3:06 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HEAVY RAIN MAQUOKETA 42.07N 90.67W
07/04/2007 M4.80 INCH JACKSON IA LAW ENFORCEMENT
RAINFALL CONTINUES AT TIME OF REPORT...BUT HAS ENDED NOW.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:52 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 68 min |
Nearby
Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.